# SDR GTIA2022101736725

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N647NK
- Make and model: Airbus A320-232
- Aircraft serial: 7635
- Aircraft time: 19,190 hours, 8,580 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Condition: Faulted
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR GOING IN AND OUT WXR ANTENNA RED ON ND LOUD BANGING NOISES FROM NOSE OF AIRCRAFT ( WEATHER RADAR SYSTEMS WEATHER RADAR SYSTEMS )-R/R RADAR ANT ASSY DRIVE, ANT, AND TRU IAW AMM 34-41-33.  PERFORMED BITE OF RADAR 1 IAW AMM 34-41-00. NO DEFECTS NOTED, OPS NORMAL.
